Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 55 (7-8) (2023)
On The Controlled Chaos of S-Iteration According to Lyapunov Exponent and Certain Control Mechanisms in Discrete Dynamical Systems
by Derya Sekman and Vatan Karakaya

Some new inequalities of Hermite Hadamard type via Katugampola fractional integral
by Saad Ihsan, Butt Bahtiyar Bayraktar and Juan E. N´apoles Valdes

Gronwall-Bellman and Pachpatte type double integral inequalities with applications
by Sabir Hussain, Shazia Shahadat and Sobia Rafeeq3

Differential–anti-differential equations and their solutions
by Abdul S. Awan and Sultan Hussain

SHWave Propagation in Dry Sandy Media Overlying an Orthotropic Elastic Layer and A Pre-Stressed Dry Sandy Half-Space Dinesh Kumar Madan*, Naveen Kumar and Ritu Goyal
by Dinesh Kumar Madan, Naveen Kumar and Ritu Goyal
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved